Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Dial-a-Math

Richard W. Lane and Roger W. Hancher
The Clearing House
Vol. 43, No. 1 (Sep., 1968), p. 26
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/30183452
Page Count: 1

You can always find the topics here!

Topics: Mathematical problems, Mathematics education, Telephones
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($46.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
26
    26